# SDR 2007UALA04254

- Difficulty date: October 16, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 20,246 hours, 8,720 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00546900
- Condition: Failed
- Location: Right Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AFT EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN. REPLACED RT OVERWING SLIDE ARMED LIGHT ASSY- NO REPEATS SINCE ORIGINAL.
